# SDR A6WA201240007

- Difficulty date: January 3, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 22,833 hours, 21,583 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008113
- Part serial: 00752
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

GEAR SELECTED UP.  NOSE AND RIGHT INDICATED UP.  LEFT INDICATED DOWN.  MESSAGE CLEARED & LEFT GEAR INDICATED UP AND LOCKED AFTER 30 SECONDS.  ALONG GEAR DISSAGREE HAD PARK BRAKE SOV AND OTBD ANTISKID MSGS.  THESE CLEARED AS WELL.  R & R LT MLG SIDE STAY ACTUATOR IAW AMM 32-32-01.  OPS CHECK GOOD.
